# SDR DALA2016090606426

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, WEAR ON EXTERNAL PREVIOUS REPAIR DOUBLER ON FORWARD LOWER CORNER AT FORWARD CARGO COMPARTMENT DOOR.  DAMAGE DOUBLER ON FORWARD LOWER CORNER WAS REPLACED IAW ER/A 486624-14MA, REV ORIGINAL.
